# SDR C2XA06BT017

- Difficulty date: April 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 7,610 hours, 4,054 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Melted
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RUMBLING AND BURNING SMELL WHEN PACK NR 2 IS SELECTED IN BOTH MAIN AND AUTO MODE.  MAINTENANCE FOUND BOTH AIR CONDITIONING DUCTS OFF AND MELTED, REMOVED AND REPLACED BOTH A/C DUCTS, REMOVED AND REPLACED OVER TEMPERATURE SWITCH AS A PRECAUTION IAW EMB 145 XR MM 21-20-04 AND 21-51-08, OPS CHECKED SYSTEM GOOD.
